# SDR SWAA2018070223245

- Difficulty date: June 30, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 32,090 hours, 19,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT SEAL BROKEN.  R&R FLASHLIGHT STRAP PER AMM.
